Rocky Mountain Journal of Mathematics

The Method of Upper and Lower Solutions for Second Order Differential Inclusions with Integral Boundary Conditions

Mouffak Benchohra, Samira Hamani, and Juan J. Nieto

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 40, Number 1 (2010), 13-26.

Dates
First available in Project Euclid: 15 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1268655514

Digital Object Identifier
doi:10.1216/RMJ-2010-40-1-13

Mathematical Reviews number (MathSciNet)
MR2607106

Zentralblatt MATH identifier
1205.34013

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21] 34B15: Nonlinear boundary value problems

Keywords
Differential inclusion boundary value problem integral boundary conditions lower and upper solution truncation map fixed point

Citation

Benchohra, Mouffak; Hamani, Samira; Nieto, Juan J. The Method of Upper and Lower Solutions for Second Order Differential Inclusions with Integral Boundary Conditions. Rocky Mountain J. Math. 40 (2010), no. 1, 13--26. doi:10.1216/RMJ-2010-40-1-13. https://projecteuclid.org/euclid.rmjm/1268655514


Export citation

References

  • G. Adomian and G.E. Adomian, Cellular systems and aging models, Comput. Math. Appl. 11 (1985), 283-291.
  • R.P. Agarwal and D. O'Regan, Differential inclusions on proximate retracts of separable Hilbert spaces, Rocky Mountain J. Mathematics 36 (2006), 765-781.
  • J.P. Aubin and A. Cellina, Differential inclusions. Set-valued maps and viability theory, Springer-Verlag, Berlin, 1984.
  • J.P. Aubin and H. Frankowska, Set-valued analysis, Birkhauser, Boston, 1990.
  • E. Bairamov and O. Karaman, Spectral singularities of Klein-Gordon s-wave equations with an integral boundary condition, Acta. Math. Hungar. 97 (2002), 121-131.
  • M. Benchohra, Upper and lower solution methods for second order differential inclusion, Dynam. Systems Appl. 11 (2002), 13-20.
  • M. Benchohra, J.J. Nieto and A. Ouahabi, Existence results for functional integral inclusions of Volterra type, Dynam. Systems Appl. 14 (2005), 57-69.
  • M. Benchohra and S.K. Ntouyas, Upper and lower solution method for second order differential inclusions with nonlinear boundary conditions, J. Inequalities Pure Appl. Math. 3 (2002)%, %Article 14, 8 pp.
  • --------, On first order differential inclusions with periodic boundary conditions, Math. Inequalities Appl. 8 (2005), 71-78.
  • M. Benchohra and A. Ouahab, Upper and lower solution methods for differential inclusion with integral boundary conditions, J. Appl. Math. Stoch. Anal. 2006 (2006), 1-10.
  • K.W. Blayneh, Analysis of age structured host-parasitoid model, Far East J. Dynam. Systems 4 (2002), 125-145.
  • R.C. Brown and A.M. Krall, Ordinary differential operators under Stieltjes boundary conditions, Trans. Amer. Math. Soc. 198 (1974), 73-92.
  • R.C. Brown and M. Plum, An Opial type inequality with an integral boundary condition, Proc. Roy. Soc. London Math. Phys. Eng. Sci. 461 (2005), 2635-2651.
  • S.A. Brykalov, A second order nonlinear problem with two-point and integral boundary conditions, Georgian Math. J. 1 (1994), 243-249.
  • C. De Coster and P. Habets, Two-point boundary value problems: lower and upper solutions, Math. Sci. Engineer. 205, Elsevier, Amsterdam, 2006.
  • --------, The lower and upper solutions method for boundary value problems. Handbook for differential equations, Elsevier/North-Holland, Amsterdam, 2004.% 69-160,
  • K. Deimling, Multivalued differential equations, Walter De Gruyter, Berlin, 1992.
  • M. Denche, and A. Kourta, Boundary value problem for second order differential operators with nonregular integral boundary conditions, Rocky Mountain J. Mathematics 36 (2006), 893-913.
  • --------, Boundary value problem for second order differential operators with integral boundary conditions, Appl. Anal. 84 (2005), 1247-1266.
  • J. Dugundji and A. Granas, Fixed point theory, Springer-Verlag, New York, 2003.
  • J.M. Gallardo, Second order differential operators with integral boundary conditions and generation of semigroups, Rocky Mountain J. Mathematics 30, (2000), 1265-1291.
  • --------, Generation of analytic semigroups by differential operators with mixed boundary conditions, Rocky Mountain J. Mathematics 33, (2003), 831-863.
  • N. Halidias and N. Papageorgiou, Existence of solutions for quasilinear second order differential inclusions with nonlinear boundary conditions, Comput. Math. Appl. 113 (2000), 51-64.
  • S. Heikkila and V. Lakshmikantham, Monotone iterative techniques for discontinuous nonlinear differential equations, Mono. Text. Pure Appl. Math. 181, Marcel Dekker, New York, 1994.
  • Sh. Hu and N. Papageorgiou, Handbook of multivalued analysis, Vol. I. Theory, Kluwer, Dordrecht, 1997.
  • G. Infante, Eigenvalues and positive solutions of ODEs involving integral boundary conditions, Discrete Continuous Dynamical Systems 2005, supplement, 436-442.
  • T. Jankowski, Differential equations with integral boundary conditions, J. Comput. Appl. Math. 147 (2002), 1-8.
  • --------, Samoilenko's method to differential algebraic systems with integral boundary conditions, Appl. Math. Letters 16 (2003), 599-608.
  • D. Jiang, J.J. Nieto and W. Zuo, On monotone method for first order and second order periodic boundary value problems and periodic solutions for functional differential equations, J. Math. Anal. Appl. 289 (2004), 691-699.
  • A.M. Krall, The adjoint of a differential operator with integral boundary conditions, Proc. Amer. Math. Soc. 16 (1965), 738-742.
  • G.S. Ladde, V. Lakshmikantham and A.S. Vatsala, Monotone iterative techniques for nonlinear differential equations, Monographs, Adv. Texts Surveys Pure Appl. Math. 27, Pitman, Massachusetts, 1985.
  • A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Pol. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 781-786.
  • A.L. Marhoune and M. Bouzit, High order differential equations with integral boundary conditions, Far. Eastern J. Math. Sci. 18 (2005), 341-350.
  • J.J. Nieto, An abstract monotone iterative technique, Nonlinear Anal. 28 (1997), 1923-1933.
  • J.J. Nieto and R. Rodríguez-López, Monotone method for first-order functional differential equations, Comput. Math. Appl. 52 (2006), 471-484.
  • M. Palmucci and F. Papalini, Periodic and boundary value problems for second order differential inclusion, J. Appl. Math. Stochastic Anal. 14 (2001), 161-182.
  • S. Peciulyte, O. Stikoniene and A. Stikonas, Sturm-Liouville problem for stationary differential operator with nonlocal integral boundary condition, Math. Model. Anal. 10 (2005), 377-392.